EconPapers    
Economics at your fingertips  
 

On Radial Distribution of Julia Sets of Solutions to Certain Second Order Complex Linear Differential Equations

Guowei Zhang, Jian Wang and Lianzhong Yang

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We mainly investigate the radial distribution of the Julia set of entire solutions to a special second order complex linear differential equation, one of the entire coefficients of which has a finite deficient value.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/842693.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/842693.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:842693

DOI: 10.1155/2014/842693

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:842693